MathSciNet Relay Station
MathSciNet bibliographic data
MR196693 (33 #4880) 54.25
Engelking, R.; Karłowicz, M. Some theorems of set theory and their topological consequences. Fund. Math. 57 1965 275–285.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement